MAUDE Adverse Event Report: STRYKER GMBH BONE SCREW VARIAX 2 T10, FULL THREAD, 3.5MM / L38MM; SCREW, FIXATION, BONE

STRYKER GMBH BONE SCREW VARIAX 2 T10, FULL THREAD, 3.5MM / L38MM; SCREW, FIXATION, BONE
Catalog Number 657438S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a broken screw was left in the patient as it was stuck in the plate.
 
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.

Brand Name
BONE SCREW VARIAX 2 T10, FULL THREAD, 3.5MM / L38MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23727971
Report Number0008031020-2025-02132
Device Sequence Number10376085
Product Code HWC
UDI-Device Identifier07613327074208
UDI-Public07613327074208
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K132502
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number657438S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/10/2025
Initial Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown